# SDR AALA2018080769014

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 33,586 hours, 11,789 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cids
- Condition: False Indication
- Location: L3 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT'S CID'S PANEL FLASHING CHECK THE L3 SLIDE.  FLIGHT ATTENDANT ADVISES THAT PRESSURE IS IN THE GREEN ARC ON THE GAUGE. THE L3 DOOR SLIDE PRESSURE CHECKED IN GREEN BAND. ACCOMPLISHED TSM 25-62-00-810-807-A, CHECKED GOOD. NO 30 DAY HISTORY - NO FAULTS AT THIS TIME. OK FOR SERVICE.
